# SDR HEEA0013806

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293CA
- Make and model: Bell 412
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 412075101101
- Condition: Malfunction
- Location: Ac Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

450VA INVERTER CAUSES FUEL GAUGE TO FLUCTUATE.
